# SDR TWAA9901708

- Difficulty date: January 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N941AS
- Make and model: Doug DC-9-83
- Aircraft serial: 49925
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1099
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND CORROSION IN CHAIR TRACK AT STA 1099, 44 IN LBL.  REMOVED CORROSION PER TWA SPM 6-80-01.  INSTALLED NEW TRACK PER SRM 53-05, FIG 4F.
